# SDR SWIA201642815

- Difficulty date: October 14, 2016
- Submitted: November 11, 2016
- Operation: Air carrier
- Aircraft: N763SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10228
- Aircraft time: 32,714 hours, 20,011 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Striker
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SURROUND STRUCTURE LOWER SEAL STRIKER HAS CORROSION.  REPLACED THE LOWER SEAL STRIKER IAW SRM. PRESSURIZATION CHECKED TESTS GOOD.
